Ask an expert
Question

12 Aug 2008

Pleas help I cannot concieve
Hi - After the birth of my son 2years ago, I have decided to go on nur-isterate, that was in November 2007. I had the injection only once and never had it repeated. Now after 9 months my husband and I am stuggling to conceive.

My monthly cycle is regular (25day cycle), and I would assume that I am ovulating.

Does the nur-isterate take that long to workout of my system?
Answer 351 views
Expert
Fertility expert
fertility expert

01 Jan 0001

Dear Jen

Nur-Isterate can take up to 6 months to wear out of your system. Which means that although you have stopped it 9 months ago you probably only are most fertile for the last 3-4 months. I would suggest give it another 6 months before you start worrying that you have difficulty in falling pregnant.



Answered by: Dr. Y. Dasoo
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
34% - 9250 votes
No
66% - 17781 votes
Vote